Top answers from doctors based on your search:
Disclaimer

how does the sympathetic nervous system cause tachycardia

A 40-year-old male asked:
Dr. Donald Colantino
60 years experience in Internal Medicine
Possibly: Your system is in a high strung state and could cause muscle tightness and tension. I assume you have had endocrinology testing to rule out hyperthyro ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 44-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Dysautonomia: Some causes can be Adrenal fatigue, heart disease, High blood pressure, chronic fatigue, food sensitivities, fibromyalgia, alcoholism, anxiety, depres ... Read More
1
1 thank
A 40-year-old male asked:
Dr. Amrit Singh
50 years experience in Cardiology
It dosnt: Effect last 6 hrs anything beyond next day is due to anxiety dehydration or any other medical reason
A 44-year-old female asked:
Dr. Oliver Lawless
Specializes in Rheumatology
Possibly: rittalin is a stimulant affecting the nervous system as well as the autonomic system
1
1 thank
A 44-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Dysautonomia: Several, such as Adrenal fatigue, Headaches, Hypertension, Heart disease, Food sensitivities, Chronic fatigue, Fibromyalgia, Depression, Anxiety, Alco ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Mark Fisher
33 years experience in Neurology
No: Positive inotropic and chronotropic effects are created by the sympathetic nervous system. Negative inotropic and chronotropic effects are created by ... Read More
A 40-year-old member asked:
Dr. Shoaib Shafique
33 years experience in Vascular Surgery
Increase heart rate: and blood pressure
A 40-year-old male asked:
Dr. Rick Barnett
17 years experience in Clinical Psychology
With Continuous Use: Stimulants activate the nervous system and overuse on a daily basis may make one feel on "overdrive". Discontinuing regular use may actually leave one ... Read More
1
1 comment
A 41-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Learning: You have asked a lot of questions that are suggestive that this is related to school project. It is important to learn and not just look for a quick a ... Read More
A 47-year-old member asked:
Dr. Thomas Knecht
30 years experience in Endocrinology
Yes: Hi. Yes, the adrenal medulla is the hormonal arm of the sympathetic nervous system (it is a component of the sympathetic nervous system). It helps med ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month